# SDR FDEA202104070837

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 85,271 hours, 20,965 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 355333255
- Condition: Shorted
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PASSING 3000 FT, MOMENTARY LEVEL 3 MANF  3 FAIL ALERT FOR ABOUT 3 SECONDS ALERT WENT AWAY  AND #2 BLEED VALVE CLOSED.   REF WDM 36-23-02 PG 1 SH 1, REMOVED MFC REF AMM  36-23-01-4. CONTINUITY CHECKED GOOD AT R5-1054A  BETWEEN PINS 5C AND 6C. FROM ANY OF THOSE PINS,  FOUND A 1.5K OHMS SHORT TO GROUND. ISOLATED D1-125  AND SHORT WENT AWAY. REPLACED D1-125 REF AMM  36-23-07-4. INSTALLED MFC REF AMM 36-23-01-4. ALL  TEST PASS.
